# SDR JJBA20221125021

- Difficulty date: November 23, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 145751
- Aircraft time: 45,956 hours, 28,980 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200304132
- Condition: Locked
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOUL ODOR ON CLIMB/DESCENT BETWEEN 5000` AND 14000`	PERFORMED ROLLS ROYCE FIM. COMPLIED WITH #1 ENGINE  BORESCOPE INSPECTION ENGINE FLOWPATH AREA, NO OIL POOLING, NO WET OIL FOUND ON OR NEAR THE BOLT HEADS,  JUST SOME DUST OR DAMP GRIME. #1 PACK ACM LOCKED UP DURING RUNS. R & R #1 PACK ACM. OPS CHECK SAT . NO FOUL ODOR NOTED.
